# SDR UPS04243134

- Difficulty date: September 20, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 4228
- Condition: Inoperative
- Location: Crew Entry
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, CREW ENTRY EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY PER MM 33-50-67, OPS CHECK GOOD.
